Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 84, NWS Norman, OK

May 25, 2019Custer County, Dewey County, Oklahoma

NWS Norman, OK issued this tornado warning at May 25, 2019, 6:38 PM CDT for Custer County, Dewey County, Oklahoma. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2019, 6:38 PM CDT (23:38 UTC)
Expired
May 25, 2019, 6:50 PM CDT
In force
12 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Custer County, OK, Dewey County, OK

The radar

The Vance AFB radar (KVNX), 148 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:24 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-304 J/kg
Mixed-layer LCL
997 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

035 
WFUS54 KOUN 252338
TOROUN
OKC039-043-260015-
/O.NEW.KOUN.TO.W.0084.190525T2338Z-190526T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
638 PM CDT Sat May 25 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northwestern Custer County in western Oklahoma...
  South central Dewey County in northwestern Oklahoma...

* Until 715 PM CDT.
    
* At 637 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Moorewood, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hammon, Butler, Putnam and Moorewood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3578 9938 3599 9905 3572 9886 3559 9935
      3564 9938
TIME...MOT...LOC 2337Z 245DEG 35KT 3570 9931 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BRB
2 follow-up statements
138 
WWUS54 KOUN 252344
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
644 PM CDT Sat May 25 2019

OKC039-043-260015-
/O.CON.KOUN.TO.W.0084.000000T0000Z-190526T0015Z/
Custer OK-Dewey OK-
644 PM CDT Sat May 25 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHWESTERN CUSTER AND SOUTH CENTRAL DEWEY COUNTIES...
    
At 643 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Moorewood, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Putnam and Moorewood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3566 9933 3573 9938 3578 9938 3599 9905
      3579 9891
TIME...MOT...LOC 2343Z 215DEG 30KT 3576 9932 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BRB
661 
WWUS54 KOUN 252350
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
650 PM CDT Sat May 25 2019

OKC039-043-260000-
/O.CAN.KOUN.TO.W.0084.000000T0000Z-190526T0015Z/
Custer OK-Dewey OK-
650 PM CDT Sat May 25 2019

...THE TORNADO WARNING FOR NORTHWESTERN CUSTER AND SOUTH CENTRAL
DEWEY COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

LAT...LON 3566 9933 3573 9938 3578 9938 3599 9905
      3579 9891
TIME...MOT...LOC 2349Z 245DEG 35KT 3579 9924 

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 25, 2:53 PM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, May 25, 2:53 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Norman OK
253 PM CDT Sat May 25 2019

.DISCUSSION...
The focus today is centered around near-term convective/flooding
threats. Little change was made beyond today to the forecast.

Latest surface analysis shows decreasing hints of diffuse
composite surface boundary somewhere near the Kansas border.
Regardless, persistent low-level southerly flow continues to
transport moisture northward and is expected to rectify the
convectively overturned environment sampled by 12z OUN sounding.
The already moist low level environment is probably augmented by
moist ground/vegetation some. Nearly all sites across the area
have low 70 dew points.

On the western extend of anomalous low-level moisture plume and
where diabatic heating has been relatively strong, along with
influence from eastern upper level trough, storms have developed.
Expanding cold pool is likely with thees storms along the northern
caprock and growth upscale as they move eastward is expected.
This activity has been more expansive with earlier CI than most
CAMs indicated, and it seems that a more aggressive timing and
spatial coverage of multi-cell clusters and eventually an MCS
than the average CAM output shows is warranted. If storms can
remain discrete/quasi-discrete before moving into western
Oklahoma, there would be a low-end tornado threat. As low-level
jet strengthens this evening, low-level shear will increase. By
then, cold pool growth should favor linear evolution by then.
There may be a tendency for convection to be cold pool dominate,
thus limiting the tornado potential. However, similar to last
night, we'll have to watch any northwest-southeast oriented
segments with cold pool/shear balance for leading edge
circulations well into the evening, particularly if topped with
radar evidence of an organized/sustained updraft. This
displacement last night precluded more substantial QLCS tornado
potential.

Significant moisture transport vectors and anomalous PWATs will
lead to intense rainfall rates. Even with indications of steady
forward propagation the ground is quite saturated so even though
the duration may not be particularly long, the potential for
flooding/flash flooding is higher than typical in this scenario.

The trend should be for decreasing intensity with eastward extend
and a lessening of both the severe and flood potential later in
the night.

Sunday night, a similar scenario is expected with diurnally driven
activity on the High Plains once again growing up scale and moving
east-northeast posing a risk of severe storms and flooding. Given
position of synoptic features, it should be confined a little more
to the western sections of the area Monday. On Tuesday, western
trough ejects northeast and its track suggests at least modest
large scale ascent over most of our area supporting convection
over a larger portion of the area. Flooding continues to be a
concern given antecedent conditions, and the CAPE/shear parameter
space will support severe storm potential. Wednesday's potential
is a little less certain given tendency for large scale lift to
shift northeastward. It may be driven by 1) how much we
destabilize in the wake of potential lingering convection the
previous night, and 2) position of mesoscale features such as
residual boundaries. Right now, the greatest probabilities appear
to be across southern portions of the area.

The pattern late in the week and especially into next weekend
appears to trend back toward to at least some weak western mid-
upper troughing and low-level theta-e ridge, with some indication
of a east-west quasi-stationary synoptic front just north of us.
This would indicate a potentially active convective period
continuing with heavy rain/flooding possibly still a concern.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  67  82  68  83 /  70  10  20  10
Hobart OK         66  81  66  83 /  70  10  30  10
Wichita Falls TX  68  85  68  87 /  60   0  20  10
Gage OK           62  79  62  82 /  70  40  40  20
Ponca City OK     67  83  68  85 /  70  20  40  10
Durant OK         69  85  69  86 /  20  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ004>026-033>038.

TX...Flood Watch through Sunday morning for TXZ083-084.

&&

12/12
Hazardous weather outlook, May 25, 11:26 AM CDT, 7 hours 12 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1126 AM CDT Sat May 25 2019

OKZ004>048-050>052-TXZ083>090-261630-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1126 AM CDT Sat May 25 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through tonight...

.Thunderstorms...
There is an Enhanced Risk of severe thunderstorms this afternoon
and evening.

Location...
The Enhanced Risk is generally west of a Blackwell, to Enid, to
Hobart, to Crowell Texas line. A Slight Risk extends farther east
to Stillwater, Purcell, and Wichita Falls.

Timing...
Severe storms could move into western Oklahoma and western north
Texas by 4 pm, then spread north and east through the evening.

Impacts...
Hail up to golf ball size.
Winds 60 to 80 mph.
Low tornado risk, mainly in the Enhanced Risk area.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel should
prepare for severe weather operations this afternoon and evening.

.Heavy Rainfall and Flooding...
Additional rainfall may cause flooding due to saturated soils
across the region. The highest risk for flooding is across
northern and western Oklahoma.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
There is a risk for severe thunderstorms Sunday through Wednesday.
The greatest risk will be on Tuesday, mainly across northern and
central Oklahoma.

.Heavy Rainfall and Flooding...
Flooding will continue into next week and additional heavy rain
from thunderstorms will exacerbate the flooding, especially across
northern portions of Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 25, 4:28 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
428 PM CDT Sat May 25 2019

OKZ004-252200-
Harper OK-
428 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Harper County Until
500 PM CDT...

AT 426 PM CDT, a strong thunderstorm was located near Gate, moving
north at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Rosston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3700 9972 3674 10000 3700 10000
TIME...MOT...LOC 2126Z 201DEG 21KT 3685 10004

BRB
Special weather statement, May 25, 5:00 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
500 PM CDT Sat May 25 2019

OKZ004-005-010-252230-
Woodward OK-Harper OK-Woods OK-
500 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR northern Woodward...Harper and
northwestern Woods Counties Until 530 PM CDT...

AT 457 PM CDT, strong thunderstorms were along a line extending from
9 miles southwest of Alabaster Caverns State Park to near Selman to
near Laverne, moving north at 25 MPH.

HAZARDS INCLUDE...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3700 9889 3650 9912 3659 9956 3660 10000
      3700 9979
TIME...MOT...LOC 2157Z 189DEG 24KT 3659 9925 3680 9949 3670 9990

BRB
Special weather statement, May 25, 5:09 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
509 PM CDT Sat May 25 2019

OKZ009-010-252245-
Woodward OK-Ellis OK-
509 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR west central Woodward and
northwestern Ellis Counties Until 545 PM CDT...

AT 505 PM CDT, a strong thunderstorm was located near Shattuck,
moving north at 30 MPH.

HAZARDS INCLUDE...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Shattuck, Gage, Fargo, Fort Supply and Catesby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3659 10000 3659 9952 3627 9958 3616 10000
TIME...MOT...LOC 2205Z 191DEG 24KT 3629 9987

BRB
Special weather statement, May 25, 5:19 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
519 PM CDT Sat May 25 2019

OKZ014-021-252245-
Roger Mills OK-Beckham OK-
519 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Roger Mills and
Beckham Counties Until 545 PM CDT...

AT 517 PM CDT, strong thunderstorms were along a line extending from
near Briscoe to near Texola to near Wellington, moving northeast at
40 MPH.

HAZARDS INCLUDE...
Hail up to dime size...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3588 10000 3589 9992 3571 9957 3539 9951
      3514 9962 3512 9978 3503 10000
TIME...MOT...LOC 2217Z 243DEG 34KT 3559 10028 3524 9999 3488 10019

BRB
Special weather statement, May 25, 5:41 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
541 PM CDT Sat May 25 2019

OKZ004-009-010-252315-
Woodward OK-Harper OK-Ellis OK-
541 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR western Woodward...Harper and
Ellis Counties Until 615 PM CDT...

AT 539 PM CDT, strong thunderstorms were along a line extending from
8 miles north of Rosston to near Fort Supply to near Shattuck, moving
northeast at 40 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3700 9946 3689 9939 3685 9932 3680 9929
      3616 9928 3616 9960 3620 9961 3598 10000
      3700 10000
TIME...MOT...LOC 2239Z 235DEG 33KT 3693 9994 3657 9957 3627 9988

BRB
Local storm report, May 25, 6:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     4 ESE ERICK             35.19N 99.80W
05/25/2019  M65 MPH          BECKHAM            OK   ASOS

&&

JT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:01 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble44 min
May 24, 7:05 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan40 min
May 24, 7:11 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne49 min
May 24, 7:29 PM CDTSevere Thunderstorm WarningOUNGarfield, Kay, Logan, Noble, Payne46 min
May 24, 7:38 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Comanche, Grady, Kiowa and 1 more67 min
May 24, 7:40 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan35 min
May 24, 7:45 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman60 min
May 24, 7:49 PM CDTSevere Thunderstorm WarningOUNKay41 min
May 24, 8:01 PM CDTFlash Flood WarningOUNGarfield, Logan, Noble, Payne4 hr
May 24, 8:16 PM CDTRiver Flood WarningOUNCotton, Jefferson, Tillman7 days
May 24, 8:19 PM CDTSpecial Weather StatementOUNOklahoma26 min
May 24, 8:34 PM CDTSpecial Weather StatementOUNCotton, Stephens26 min
May 24, 8:44 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher46 min
May 24, 8:46 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady44 min
May 24, 9:08 PM CDTFlash Flood WarningOUNComanche, Greer, Harmon, Jackson, Kiowa, Tillman4 hr
May 24, 9:08 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma37 min
May 24, 9:13 PM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble6 hr
May 24, 9:29 PM CDTFlash Flood WarningOUNCanadian, Lincoln, Logan, Oklahoma, Payne4 hr
May 24, 9:32 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
May 24, 9:40 PM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain35 min
May 24, 9:43 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma, Pottawatomie32 min
May 24, 10:14 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie31 min
May 24, 10:23 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher, Noble52 min
May 24, 10:25 PM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 1 more27 hr
May 24, 10:34 PM CDTSpecial Weather StatementOUNHarmon26 min
May 24, 11:32 PM CDTRiver Flood WarningOUNKingfisher59 hr
May 24, 11:37 PM CDTAreal Flood WarningOUNGarfield, Logan, Noble, Payne24 hr
May 24, 11:48 PM CDTRiver Flood WarningOUNKingfisher29 hr
May 24, 11:56 PM CDTAreal Flood WarningOUNComanche, Kiowa, Tillman12 hr
May 25, 1:00 AM CDTAreal Flood WarningOUNCanadian, Lincoln, Logan, Oklahoma, Payne12 hr
May 25, 2:32 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble24 hr
May 25, 2:50 AM CDTRiver Flood WarningOUNComanche, Cotton4 days
May 25, 1:03 PM CDTAreal Flood AdvisoryOUNCanadian, Lincoln, Logan, Oklahoma, Payne9 hr
May 25, 3:44 PM CDTRiver Flood WarningOUNDewey, Major, Woodward5 days
May 25, 3:48 PM CDTRiver Flood WarningOUNCuster, Washita71 hr
May 25, 3:48 PM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita4 days
May 25, 4:26 PM CDTSpecial Weather StatementOUNHarper34 min
May 25, 4:28 PM CDTSpecial Weather StatementOUNHarper32 min
May 25, 4:35 PM CDTSevere Thunderstorm WarningOUNHarper40 min
May 25, 5:00 PM CDTSpecial Weather StatementOUNHarper30 min
May 25, 5:09 PM CDTSpecial Weather StatementOUNEllis36 min
May 25, 5:19 PM CDTSpecial Weather StatementOUNBeckham, Roger Mills26 min
May 25, 5:21 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward54 min
May 25, 5:28 PM CDTAreal Flood AdvisoryOUNEllis, Harper, Woods, Woodward3 hr
May 25, 5:34 PM CDTSevere Thunderstorm WarningOUNBeckham, Ellis, Roger Mills56 min
May 25, 5:41 PM CDTSpecial Weather StatementOUNEllis, Harper34 min
May 25, 5:50 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward40 min
May 25, 6:02 PM CDTAreal Flood AdvisoryOUNBeckham, Roger Mills3 hr
May 25, 6:22 PM CDTSevere Thunderstorm WarningOUNHarper, Major, Woods, Woodward38 min
May 25, 6:26 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Greer, Kiowa, Roger Mills and 1 more49 min
May 25, 6:33 PM CDTAreal Flood AdvisoryOUNWoods3 hr
May 25, 6:38 PM CDTFlash Flood WarningOUNWoodward3 hr
May 25, 6:48 PM CDTFlash Flood WarningOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 3 more3 hr
May 25, 6:58 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods47 min
May 25, 6:58 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita32 min

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.